# SDR FDEA202404130461

- Difficulty date: April 13, 2024
- Submitted: April 15, 2024
- Operation: Air carrier
- Aircraft: N162FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 43632
- Aircraft time: 9,658 hours, 4,642 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 113T230139G
- Part serial: 000809
- Condition: Dented
- Location: Lt Wing Te Flap
- Part time: 9,658 hours, 4,642 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT ON LOWER SKIN OF INBOARD TRAILING EDGE AFT FLAP AT LH WING. LH WING, LOWER SKIN OF INBOARD TRAILING EDGE AFT FLAP WAS REPAIRED I.A.W. B767 SRM 57-  53-01-2R REP. 1 AND SRM 51-70-03-0G PAR. 5.L. FIG. 16 PAG. 27-52 REV. 88.
